| Catalog Number |
26301 |
| Medical Device Problem Codes |
Off-Label Use (1494); Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Swelling/ Edema (4577)
| Date of Event |
01/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
Event or Problem Description
It was reported that a patient experienced a dental implant loss.Also, it was reported that they had inflammation.